# SDR UALA2011051002327

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 43,363 hours, 17,084 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Release Pin
- Condition: Obstructed
- Location: Slide Door
- Component: Slide
- Component part number: D31865109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE HAS COMPARTMENT DOOR RELEASE PINS PAINTED OVER.  REPLACED LT OVERWING EXIT SLIDE ASSY.  INSPECTED SLIDE INSTALLATION, EEL CONNECTOR AND INFLATION HOSE CONNECTED.
